Top 10 Basic Care Sleep Aid, Doxylamine Succinate Tablets, 25 mg, 96 Count – OTC Medicinal Sleep Aids

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Doxylamine Succinate Tablets, Amazon Basic Care Sleep Aid Tablets, 96 Count, Nighttime Sleep Aid to Help You Fall Asleep, White, 25 mg

#ad
Amazon Basic Care #ad - Use as a nighttime sleep aid. Focus on sleep: with a single one-tablet dose, amazon basic Care Sleep Aid Tablets with doxylamine succinate 25 mg as the active ingredient help reduce difficulty in falling asleep.

Gluten free. One tablet per dose helps to reduce difficulty falling asleep. Fall asleep: sleep is important. Tested & effective: clinically tested and proven effective, doxylamine succinate 25 mg sleep aid tablets are for adults and children ages 12 years and older. This nighttime sleep aid contains no pain reliever and is gluten free.

Nighttime sleep aid: with just one tablet per dose, Amazon Basic Care Sleep Aid Tablets, Doxylamine Succinate Tablets 25 mg help to reduce difficulty in falling asleep. The active ingredient in amazon basic care sleep aid tablets is doxylamine succinate 25 mg, a nighttime sleep aid which compares to the active ingredient in Unisom SleepTabs.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height1.69 Inches
Length1.63 Inches
Width2.88 Inches
Part Number441B8
Model441B8

2. HealthA2Z

#ad

Restful Sleeping, HealthA2Z Sleep Aid, 250 Softgels, Supports Deeper, Diphenhydramine HCl 50mg, Non Habit-Forming

#ad
HealthA2Z #ad - Helps you fall asleep fast and stay asleep. Adults and children over 12 years: 1 softgel at bedtime if needed, or as directed by a doctor. Compare to uNISOM active ingredient. Use for occasional sleeplessness; easy to swallow.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.4 Inches
Length2.9 Inches
Width2.9 Inches
Part NumberFPA028

3. Kirkland Signature

#ad

2 pack 192 Tablets, Kirkland Signature Sleep Aid Doxylamine Succinate 25 Mg

#ad
Kirkland Signature #ad - 1 tablet per dose. Compare to the active ingredient in Unisom. Fall asleep fast. Safe and effective.
BrandKirkland Signature #ad
ManufacturerKirkland #ad
Height5 Inches
Length3 Inches
Weight0.1 Pounds
Width2 Inches
Part Number1995
Model1995

4. Amazon Basic Care

#ad

Fever Reducer and Pain Relief from Body Aches, Amazon Basic Care Ibuprofen Tablets, 500 Count, Headache, Arthritis Pain and More

#ad
Amazon Basic Care #ad - Strong relief: amazon basic care ibuprofen tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer.

Physicians surveyed by an independent market research firm. Ibuprofen is the number one doctor recommended back pain OTC active ingredient of U. S. Effective: when pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg; use for adults and children 12 years and over. Active ingredient: this product contains ibuprofen 200 mg, a pain reliever and fever reducer NSAID; compare to the active ingredient in Advil Ibuprofen Tablets.

Pain reliever and fever reducer: proven pain relief without a prescription for tough pain such as muscular aches, backache, minor arthritis pain, toothache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2.59 Inches
Weight0 Pounds
Width2.59 Inches
Part NumberB074F297T8

5. Amazon Basic Care

#ad

Acid Reducer for Heartburn Relief, 200 Count, Amazon Basic Care Maximum Strength Famotidine Tablets 20 mg

#ad
Amazon Basic Care #ad - This product is gluten free. Lasts up to 12 hours. Use for adults and children 12 years and over. Relieves heartburn: amazon basic Care Maximum Strength Famotidine Tablets 20 mg help to relieve heartburn due to acid indigestion and sour stomach.

Active ingredient: this product contains 20 mg of famotidine, an acid reducer for heartburn relief, which compares to the active ingredient in Maximum Strength Pepcid AC. Use for adults & children 12 years and over. Heartburn medicine: the active ingredient in amazon basic care Famotidine Tablets 20 mg is an H2-blocker, which works as an acid reducer to help relieve heartburn.

This heartburn medicine lasts up to 12 hours. Prevents heartburn: taken 10 to 60 minutes ahead of time, Amazon Basic Care Famotidine Tablets 20 mg prevents heartburn due to acid indigestion brought on by eating and drinking certain foods and beverages. Just one tablet prevents and relieves heartburn due to acid indigestion brought on by eating and drinking certain foods and beverages.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height1.78 Inches
Length1.78 Inches
Weight0.16 Pounds
Width3.44 Inches

6. Kirkland Signature

#ad

KIRKLAND SIGNATURE Sleep Aid Doxylamine Succinate 25 Mg X Tabs 53201812 No Flavor 96 Count

#ad
Kirkland Signature #ad - Kirkland signature Sleep aid doxylamine succinate 25 mg x 96 Tabs. The package dimension of the product is 3. 3cml x 3. 6cmw x 105cmH.
BrandKirkland Signature #ad
ManufacturerKIRKLAND SIGNATURE #ad
Height3 Inches
Length1.5 Inches
Width1.5 Inches
Part Number53201812
Model53201812

7. Kirkland Signature

#ad

Kirkland Signature Sleep Aid Doxylamine Succinate 25 Mg 2 Bottles X 96 Tabs

#ad
Kirkland Signature #ad - Contains 25 mg. Non-habit Forming Sleep Aid. Of doxylamine Succinate. Compare to Unisom Sleeptabs.
BrandKirkland Signature #ad
ManufacturerKirkland Signature #ad
Height3 Inches
Length1.5 Inches
Weight0.1 Pounds
Width3 Inches
Part Number719940

8. Kirkland Signature

#ad

Kirkland Sleep Aid Doxylamine Succinate 25 mg 192 Tablets

#ad
Kirkland Signature #ad - Non-habit Forming Sleep Aid. Contains 25 mg. Of doxylamine Succinate. Compare to Unisom Sleeptabs.
BrandKirkland Signature #ad
ManufacturerUnited States #ad
Part Number719940

9. Amazon Basic Care

#ad

400 Count, Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies

#ad
Amazon Basic Care #ad - Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine. Multi-symptom relief: one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold.

Active ingredient: amazon basic care allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets. Mini-tabs are easy to swallow; these small tablets offer big relief. Nighttime allergy relief: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you can rest.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.94 Inches
Length1.87 Inches
Weight0.01 Pounds
Width1.87 Inches

10. Wellness Basics

#ad

Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine Softgel Twin Pack, 96 Count Pack of 2

#ad
Wellness Basics #ad - Maximum strength Nighttime sleep aid. Compare to the active ingredient in Unisom Sleep Gels. Safe, non-habit forming. Liquid Filled soft gels.
BrandWellness Basics #ad
ManufacturerPL Developments #ad
Height3.73 Inches
Length4.18 Inches
Weight0.35 Pounds
Width2.09 Inches
Part NumberWJ33991